# SDR KBM2006F00104

- Difficulty date: February 24, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: Ball End
- Part number: 350A33215001
- Part serial: MA4540
- Condition: Worn
- Part time: 566 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R SPIDEER BALL END WORN BEYOND LIMITS.  REMOVED AND REPLACED.  (K)
